# SDR CALA9601140

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14814
- Make and model: Doug DC-9-82
- Aircraft serial: 49112
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 7936907665
- Condition: Leaking
- Location: Tail Compt
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

THE RT HYDRAULIC SYSTEM QUANTITY BEGAN TO DECREASE DURING CLIMB.  THE R/H HYDRAULIC QUANTITY CONTINUED TO DROP SLOWLY WHILE AT CRUISE.  THE TRANSFER PUMP, RT HYDRAULIC PUMP AND AUX PUMP WERE TURNED OFF.  THE PUMPS WERE RETURNED TO NORMAL ON APPROACH WITH THE RT HYDRAULIC QUANTITY AT 2 GALLONS.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND A PINHOLE LEAK IN RT HYDRAULIC SYSTEM PRESSURE LINE LOCATED IN TAIL COMPARTMENT.  THE HYDRAULIC LINE WAS REMOVED AND REPLACED.  THE RT HYDRAULIC SYSTEM WAS SERVICED TO FULL AND LEAK CHECKS WERE GOOD.
